Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 100, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2019, 6:22 PM CDT for Dakota County, Hennepin County, Scott County, Minnesota. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2019, 6:22 PM CDT (23:22 UTC)
- Expired
- Jul 15, 2019, 7:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Hennepin County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 26 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:50 PM CDT | TSTM WND DMG | 2 Wnw Savage, MN | TREES DOWN, UNKNOWN SIZE. |
| Jul 15, 6:50 PM CDT | TSTM WND DMG | 3 Wnw Savage, MN | TREES DOWN, UNKNOWN SIZE. |
| Jul 15, 6:50 PM CDT | TSTM WND DMG | 4 Wnw Savage, MN | TREES DOWN, UNKNOWN SIZE. |
| Jul 15, 6:54 PM CDT | TSTM WND DMG | 4 S Eden Prairie, MN | LIGHT POLE KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310
WUUS53 KMPX 152322
SVRMPX
MNC037-053-139-160000-
/O.NEW.KMPX.SV.W.0100.190715T2322Z-190716T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
622 PM CDT Mon Jul 15 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Hennepin County in east central Minnesota...
Northwestern Dakota County in east central Minnesota...
Northeastern Scott County in east central Minnesota...
* Until 700 PM CDT.
* At 622 PM CDT, a severe thunderstorm was located near Savage, or 14
miles southwest of Minneapolis, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bloomington, Eagan, Eden Prairie, Burnsville, Lakeville, Apple
Valley, Shakopee, Cottage Grove, Inver Grove Heights, Savage, Prior
Lake and Rosemount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.
&&
LAT...LON 4474 9347 4482 9346 4485 9301 4477 9301
4464 9311
TIME...MOT...LOC 2322Z 273DEG 25KT 4478 9341
HAIL...1.25IN
WIND...60MPH
$$
JPC1 follow-up statement
173
WWUS53 KMPX 152333
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
633 PM CDT Mon Jul 15 2019
MNC053-139-152342-
/O.CAN.KMPX.SV.W.0100.000000T0000Z-190716T0000Z/
Hennepin MN-Scott MN-
633 PM CDT Mon Jul 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN AND
NORTHEASTERN SCOTT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the Severe Thunderstorm Warning for
southeastern Hennepin and northeastern Scott counties has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
LAT...LON 4470 9332 4474 9333 4480 9331 4481 9325
4484 9321 4485 9301 4477 9301 4464 9311
TIME...MOT...LOC 2332Z 272DEG 27KT 4477 9327
$$
MNC037-160000-
/O.CON.KMPX.SV.W.0100.000000T0000Z-190716T0000Z/
Dakota MN-
633 PM CDT Mon Jul 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN DAKOTA COUNTY...
At 632 PM CDT, a severe thunderstorm was located over Burnsville, or
13 miles south of Minneapolis, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bloomington, Eagan, Burnsville, Lakeville, Apple Valley, Cottage
Grove, Inver Grove Heights, Rosemount, Farmington, St. Paul Park and
Fort Snelling State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4470 9332 4474 9333 4480 9331 4481 9325
4484 9321 4485 9301 4477 9301 4464 9311
TIME...MOT...LOC 2332Z 272DEG 27KT 4477 9327
HAIL...1.25IN
WIND...60MPH
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:12 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 15, 6:12 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
612 PM CDT Mon Jul 15 2019
.updated for 00z taf discussion below...
.SHORT TERM...(This evening through Tuesday night)
Issued at 315 PM CDT Mon Jul 15 2019
Two separate mechanisms for producing thunderstorms are present this
afternoon across the Upper Midwest. In addition, heat indices have
been hovering from 95-100 degrees generally, with a few sites
eclipsing 100 with locally higher dew point readings.
The first mechanism for storms is the MCV moving east across far
southeastern MN with thunderstorms to the north of the MCV
(similarly to yesterday) that are expected to remain sub-severe.
Instability and shear are limited there so expect main issues to be
lightning, small hail, heavy downpours mainly through about 5PM.
The severe weather threat this afternoon and evening is tied to the
approaching frontal boundary to our northwest. The uncertainty that
remains is just how far south will convection break through the cap
along the front. Latest thinking is storms will affect central MN,
north of St. Cloud this afternoon, but expansion southward is not
likely during the afternoon. Hence, expect most of our local
thunderstorm development after 00Z once the atmosphere begins to
cool. Storms will likely move southeast but hi-res CAMs continue to
show discrepancies in coverage. MLCAPE values of 2,500-3,500 J/kg
with near 30 knots of effective shear will be ample to produce large
hail and severe wind gusts with the stronger storms. A Severe
Thunderstorm Watch was issued along and north of a line from near
Alexandria through St. Cloud and Ladysmith, WI. To the south of this
area, the storm threat would occur later so plenty of time to
monitor trends and could expand the watch or issue a new watch if
needed. At this point though, think it may evolve into more of a
heavy rainfall threat by that time after dark. Could see isolated 2-
4" of rainfall given slow moving thunderstorm potential tonight.
Additional thunderstorms will be possible tomorrow as the
aforementioned frontal boundary essentially stalls out across the
area. Tomorrow doesn't look quite as hot as today and severe storm
potential marginally less, but as per usual with summertime
convection with a moist and unstable airmass, uncertainty in timing
and intensity of storms is somewhat high at this time.
.LONG TERM...(Wednesday through Monday)
Issued at 315 PM CDT Mon Jul 15 2019
Longer term concerns remain heat/humidity and timing of convection
through the remainder of the week.
At the beginning of the period, models indicate a rather vigorous
short wave trough moving through the Dakotas/Minnesota region
Wednesday/Wednesday night. This should bring likely chance PoPs
over the northern and eastern portion of the CWA during this
period. Severe weather threat will remain depending on overall
heating/destabilization. Along with the severe weather threat,
heavy rainfall will also be possible with NAEFS PW's indicating
2-3 standard deviations above normal.
Model trends continue to indicate heat/humidity concerns
returning Thursday or Friday after this initial wave. Both the
ECMWF and GFS bring the nearly stationary frontal boundary into
about the southern third of Minnesota. South of the front we
should see very warm air with the ECMWF particularly warm. North
of the front, we may be susceptible to periodic strong convection.
This will likely continue into Saturday before a stronger
trough/cold front moves across the region Sunday/Monday. At the
moment, we have trended high temperatures more to the 75
percentile of the member envelope into Saturday, which was
generally a degree or two warmer than NBM.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 630 PM CDT Mon Jul 15 2019
Convection dropping slowly east/southeast should ahead of weak
surface front/boundary. Convection did generate several outflows
in and around central/east central MN and may remain a factor for
a few hours yet. Otherwise, main area of convection should drop
south and gradually weaken with time, affecting KEAU/KMKT before
05z. Otherwise, continue chance of MVFR fog most areas and MVFR
cigs/FOG over WC WI. SHould clear out early Tue morning. Timing of
next bout of possible TRSA looks to be after 18z TUE.
KMSP...AWW issued earlier. Convection should exit the area
through 02z or so. Then may see some light fog develop late with
next chance of thunder returning after 21z TUE.
/OUTLOOK FOR KMSP/
Wed...Mainly VFR. TSRA likely. Winds S 5 kts.
Thu...Mainly VFR. Possible TSRA late. Winds light and variable.
Fri...VFR. Winds light and variable.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Heat Advisory until 10 PM CDT this evening for MNZ060>063-
068>070.
&&
SHORT TERM...SPD
LONG TERM...DWE
AVIATION...DWEHazardous weather outlook, Jul 15, 12:45 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1245 PM CDT Mon Jul 15 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 161745- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1245 PM CDT Mon Jul 15 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms today, mainly late this afternoon and this evening. Large hail and damaging winds will be the primary threats, along with locally excessive rainfall and lightning. Temperatures near 90 and humid conditions will lead to heat indices of 95 to 100 in the Twin Cities metro area, which could lead to heat related illness, particularly in sensitive groups and those participating in strenuous outdoor activities. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Heat and humidity, along with periodic thunderstorm chances, will persist through Wednesday. A few severe thunderstorms are possible over that time period. Any storms that develop will also be capable of producing locally excessive rainfall. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Jul 15, 5:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL CHASKA 44.79N 93.60W
07/15/2019 M1.00 INCH CARVER MN PUBLIC
PICTURE VIA TWITTER.
&&
TDHSpecial weather statement, Jul 15, 6:04 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 604 PM CDT Mon Jul 15 2019 MNZ053-061>063-WIZ014-023-152345- Anoka-Washington-Ramsey-Chisago-Polk-St. Croix- 604 PM CDT Mon Jul 15 2019 ...A LINE OF STRONG THUNDERSTORMS STORMS WILL AFFECT SOUTH CENTRAL CHISAGO...EAST CENTRAL ANOKA...NORTHERN WASHINGTON...NORTHEASTERN RAMSEY...NORTHWESTERN ST. CROIX AND SOUTH CENTRAL POLK COUNTIES THROUGH 645 PM CDT... At 603 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Osceola to Maplewood. Movement was east at 20 mph. Winds in excess of 40 mph and nickel size hail are possible with these storms. Locations impacted include... Maplewood, Roseville, Oakdale, Shoreview, White Bear Lake, Lino Lakes, Forest Lake, Stillwater, Hugo, Hudson, Vadnais Heights and New Richmond. This includes the following highways... Interstate 35 between mile markers 130 and 135. U.S. Highway 8 in Minnesota between mile markers 0 and 5. U.S. Highway 61 between mile markers 163 and 164. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for east central Minnesota...and northwestern and west central Wisconsin. LAT...LON 4530 9231 4496 9257 4501 9316 4534 9302 TIME...MOT...LOC 2303Z 272DEG 18KT 4531 9265 4501 9303 JPC
Local storm report, Jul 15, 6:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL CHASKA 44.79N 93.60W
07/15/2019 M1.00 INCH CARVER MN TRAINED SPOTTER
&&
TDHLocal storm report, Jul 15, 6:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 PM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 SE MEDINA 45.02N 93.58W
07/15/2019 M2.11 INCH HENNEPIN MN PUBLIC
&&
TDHSpecial weather statement, Jul 15, 6:17 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 PM CDT Mon Jul 15 2019
MNZ060-062-063-069-070-WIZ023-152345-
Washington-Dakota-Hennepin-Ramsey-Scott-St. Croix-
617 PM CDT Mon Jul 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HENNEPIN...NORTHWESTERN DAKOTA...NORTHEASTERN SCOTT...SOUTHERN
WASHINGTON...SOUTHERN RAMSEY AND SOUTHWESTERN ST. CROIX COUNTIES
THROUGH 645 PM CDT...
At 616 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Maplewood to near Prior Lake. Movement
was east at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Minneapolis, St. Paul, Bloomington, Eagan, Woodbury, Eden Prairie,
Burnsville, Lakeville, Apple Valley, Edina, Maplewood and Shakopee.
This includes the following highways...
Interstate 35 near mile marker 80.
Interstate 94 in Wisconsin between mile markers 1 and 9.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and west central Wisconsin.
LAT...LON 4469 9365 4501 9316 4496 9257 4486 9275
4486 9276 4484 9277 4459 9320
TIME...MOT...LOC 2316Z 273DEG 25KT 4500 9303 4470 9353
JPCLocal storm report, Jul 15, 6:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG 2 E MINNEAPOLIS 44.99N 93.23W
07/15/2019 HENNEPIN MN PUBLIC
6 INCH TREE BRANCH DOWN, PICTURE FROM
FACEBOOK.
&&
TDHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:05 PM CDT | Tornado Warning | MPX | Morrison | 25 min |
| Jul 14, 7:12 PM CDT | Special Weather Statement | MPX | Mille Lacs | 33 min |
| Jul 14, 7:24 PM CDT | Special Weather Statement | MPX | Morrison | 96 min |
| Jul 14, 7:39 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Jul 14, 7:47 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Morrison | 43 min |
| Jul 14, 8:04 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 56 min |
| Jul 14, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 46 min |
| Jul 14, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 24 min |
| Jul 14, 9:26 PM CDT | Special Weather Statement | MPX | Anoka, Ramsey, Washington | 64 min |
| Jul 15, 4:25 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 65 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | MPX | Todd | 33 min |
| Jul 15, 3:32 PM CDT | Special Weather Statement | MPX | Todd | 43 min |
| Jul 15, 3:47 PM CDT | Special Weather Statement | MPX | Douglas | 43 min |
| Jul 15, 3:53 PM CDT | Special Weather Statement | MPX | Hennepin, Sherburne, Wright | 37 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | MPX | Morrison | 52 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | MPX | Douglas, Todd | 51 min |
| Jul 15, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 36 min |
| Jul 15, 4:29 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 31 min |
| Jul 15, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Sherburne | 31 min |
| Jul 15, 4:59 PM CDT | Special Weather Statement | MPX | Carver | 46 min |
| Jul 15, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 45 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Jul 15, 5:22 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Jul 15, 5:28 PM CDT | Tornado Warning | MPX | Carver | 13 min |
| Jul 15, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Ramsey | 38 min |
| Jul 15, 5:44 PM CDT | Special Weather Statement | MPX | Chisago | 61 min |
| Jul 15, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 31 min |
| Jul 15, 6:04 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 41 min |
| Jul 15, 6:17 PM CDT | Flash Flood Warning | MPX | Hennepin | 4 hr |
| Jul 15, 6:17 PM CDT | Special Weather Statement | MPX | Dakota | 28 min |
| Jul 15, 6:29 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey | 3 hr |
| Jul 15, 6:39 PM CDT | Special Weather Statement | MPX | Carver, Scott | 3 hr |
| Jul 15, 6:45 PM CDT | Special Weather Statement | MPX | Dakota | 45 min |
| Jul 15, 6:49 PM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Scott | 3 hr |
| Jul 15, 6:58 PM CDT | Tornado Warning | MPX | Scott | 20 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.